# SDR SWAA2015020936433

- Difficulty date: January 21, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6549614
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ANGLE CRACKED AT BS 727, BL 0.  R & R ANGLE  IAW SRM & DWG.
